MathSciNet Relay Station
MathSciNet bibliographic data
MR2892122 92E20 (60H30 65C30)
Villegas, M.; Augustin, F.; Gilg, A.; Hmaidi, A.; Wever, U. Application of the polynomial chaos expansion to the simulation of chemical reactors with uncertainties. Math. Comput. Simulation 82 (2012), no. 5, 805–817.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement